# SDR N6WA20110932

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 15,679 hours, 10,818 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR MOUNTING ANGLE HAS CORROSION.  R & R SERVICE DOOR ANGLE IAW SRM 51-42-06 & 51-42-21.
